# SDR DLM88010296

- Difficulty date: February 18, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 28,221 hours, 22,098 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Condition: Corroded
- Location: Rudder
- Component: Crank, 5912801503
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING T/S OF AUTOPILOT INOP.  FOUND RUDDER INPUT CRANK LOOSE, .065 UP AND DOWN MOTION AND CORROSION COMING OUT ENDS OF CRANK.  REPLACING RUDDER CRANK, RUDDER INPUT TORQUE TUBE, RUDDER INPUT SECTOR BELLCRANK, RUDDER TRIM ACTUATOR, YAW DAMP ACTUATOR, RUDDER POWERPACK.
